Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 224, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 8, 2005, 4:40 AM CDT for Adams County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 8, 2005, 4:40 AM CDT (09:40 UTC)
- Expired
- Jul 8, 2005, 5:24 AM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Adams County, NE
The radar
The Grand Island radar (KUEX), 23 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:05 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 8, 3:05 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 305 AM CDT FRI JUL 8 2005 .DISCUSSION...IMMEDIATE CONCERN WILL BE WHETHER OR NOT TO LEAVE SLIGHT CHANCE FOR THUNDERSTORMS IN FOR TONIGHT. CURRENT WX IS QUIET ACROSS THE CWA. RADAR NETWORK HAS WEAKENING TSTMS IN THE PANHANDLE THAT ARE MOVING SOUTH. IR IMAGERY HAS SHOWN WARMING TOPS WITH THESE STORMS ALONG WITH A DECREASE IN CG LIGHTNING. THE BIG MCC IS UP IN EASTERN NDAK AND HAS A NICE LINE OF STORMS ACCOCIATED WITH IT MOVING SOUTHEAST AS SEEN ON SATELLITE AND LIGHTNING NET. THE NAM HAD THIS SYSTEM PROJECTED TO BE ACROSS SDAK AT THIS TIME. IT ALSO DEVELOPS SOME WARM ADVECTION TYPE TSTMS OVER THE CWA LATER THIS MORNING. WILL WAIT TIL LAST MINUTE BUT DOUBT ANYTHING IS GOING TO POP UP HERE. DID NOTICE THE LOW LEVEL JET KICKING IN ON THE KUEX VAD WIND PROFILE. THE MCCOOK PROFILER IS ON THE FRITZ WHICH IS TOO BAD. BUT IT LOOKS LIKE THE NOSE IS WELL NORTH AS NOTED BY FBY, NLG, AND WDL PROFILERS. WILL PROBABLY PULL THE SLIGHT CHANCE OUT OF THE NORTH FOR TONIGHT AS IS LOOKS LIKE IT WILL BE MORE TO THE EAST JUDGING THE MOVEMENT OF THE ND MCC. WILL LEAVE THE 14 POPS IN THERE AND DAY SHIFT CAN ADD SLIGHT CHANCE BACK IN IF NEEDED. TEMPS TODAY SHOULD BE AROUND THE 90 MARK GIVE OR TAKE A FEW DEGREES. WILL START OUT WITH SOME CLOUDS FROM NORTHERN STORMS FROM THIS MORNING BUT WILL CLEAR OUT SOMEWHAT. FOR THE NEXT SEVERAL DAYS THE 850 TEMPS WOULD SUPPORT MERCURY READINGS IN THE LOWER TO MID 90S. WILL BE TOUGH TO HIT THE CENTURY MARK AS WE KEEP AN EASTERLY COMPONENT TO THE SURFACE WINDS. WILL ONLY MAKE MINOR CHANGES TO EXTENDED. WILL LEAVE MON NIGHT THROUGH WED DRY FOR NOW AS WE CAN ALWAYS ADD CHANCE IN ONCE WE GET A BETTER FEEL FOR THE TIMING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && EWALD
Hazardous weather outlook, Jul 7, 11:35 AM CDT, 17 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1135 AM CDT THU JUL 7 2005 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-081200- ADAMS NE-BUFFALO NE-CLAY NE-DAWSON NE-FILLMORE NE-FRANKLIN NE- FURNAS NE-GOSPER NE-GREELEY NE-HALL NE-HAMILTON NE-HARLAN NE- HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-NANCE NE- NUCKOLLS NE-OSBORNE KS-PHELPS NE-PHILLIPS KS-POLK NE-ROOKS KS- SHERMAN NE-SMITH KS-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE- INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...HOLDREGE... KEARNEY...LEXINGTON...PHILLIPSBURG AND YORK 1135 AM CDT THU JUL 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT. AN ISOLATED STORM MAY PRODUCE HAIL UP TO THE SIZE OF QUARTERS...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWER CASE) KING
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 5:36 AM CDT | Severe Thunderstorm Warning | GID | Webster | 39 min |
| Jul 8, 5:41 AM CDT | Severe Thunderstorm Warning | GID | Clay | 67 min |
| Jul 8, 6:27 AM CDT | Severe Thunderstorm Warning | GID | Webster | 34 min |
| Jul 8, 7:15 AM CDT | Severe Thunderstorm Warning | GID | Webster | 60 min |
| Jul 8, 7:15 AM CDT | Severe Thunderstorm Warning | GID | Webster | 60 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.